# SDR ASAA2019030428480

- Difficulty date: March 4, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 20,589 hours, 6,725 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 32156185
- Part serial: 10640
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 20,589 hours, 6,725 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 2 COWL ENG ANTI ICE VALVE FAILED IN CLOSED POSITION WHEN SELECTED ON. (STAYED BRIGHT BLUE) SELECTED ON AF FL 240 SAT - 31 C, REFERENCED QRH 3.2 "ENGINE COWL OPEN OR TAI INDICATION". GROUNDED - YES. REPLACED TAI VALVE ON NR 2 ENGINE PER AMM 30-21-11. OPS CHECKED GOOD AND LEAK CHECK GOOD.
